MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/11/2025, a distributor reported via (b)(6) that ar-13997sf scorpion got stuck and wouldn't close the front clamp during a shoulder arthroscopy.Another device was used to complete the procedure and no patient was affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force being used.Ref: dfu-0255-eo.Over squeezing the handles could result in a broken ¿shear pin¿.The ¿shear pin¿ is located within the handle assembly and is designed to safely fail before the failure of distal pins.A broken ¿shear pin¿ renders the device inoperable, and the ¿shear pin¿ is not user-replaceable.

Brand Name
FASTPASS SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22902905
Report Number1220246-2025-03661
Device Sequence Number8931846
Product Code LXH
UDI-Device Identifier00888867015982
UDI-Public00888867015982
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION
Device Catalogue NumberAR-13997SF
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown